# SDR ALGA1351021200986

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N868AL
- Make and model: Skrsky S76C
- Aircraft serial: 760580
- Aircraft time: 4,559 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 2 FUEL LEVER MOVED TO CROSSFEED POSITION, LOW PRESSURE LIGHT CAME-ON AND NR 2 ENG FLAMED OUT.  PILOT TOOK C/A, LOWERED COLLECTIVE, BACK ON AIR SPEED, STABILIZED. CONCLUDED A PROBLEM IN CROSSFEED SYS.  CONDUCTED ENG RESTART.  NO INCURSIONS OR ACCIDENCES. UPON LANDING MECHANIC CHECKED FUEL SAMPLES THAT WERE TAKEN THAT MORNING, SAMPLE WAS CLEAN.  ANOTHER SAMPLE WAS TAKEN AND ALSO FOUND TO BE CLEAN. INSPECTED FUEL LINES FROM TANKS TO SELECTOR VALVES.  NO DEFECTS NOTED.  CHECKED BOTH PRIME VALVES, NO DEFECTS NOTED. INSPECTED AND LEAK CHECKED BOTH SELECTOR VALVES ALONG WITH RIGGING, NO DEFECTS NOTED. PERFORMED FUEL LEAK TEST ON FUEL SUPPLY LINES, NO DEFECTS NOTED. CHECKED FUEL CROSSFEED LINE ON BOTH HMU'S, NO DEFECTS NOTED. PERFORMED NUMEROUS STARTS IN BOTH DIRECT AND CROSSFEED MODES AND COULD NOT DUPLICATE THE PROBLEM IAW MM 28. C/W DECU CHANGE PN 70BMA01120 IAW MFG.
